# SDR UALA2012040402093

- Difficulty date: April 4, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,055 hours, 22,226 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT WIRING EXPOSED NEAR AFT LAVATORY.   REPLACED END CAP AND SECTION OF COVER AND SECURED IN PLACE.
